# SDR NSVA201007

- Difficulty date: January 12, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 3,862 hours, 3,810 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: Inoperative
- Location: O2 Mask
- Component: Oxygen Mask
- Component part number: 17426008
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK MICROPHONE INOPERATIVE IN ALL MODES INCLUDING EMERGENCY MODE.  O2 MASK WAS REPLACED AND OPERATIONAL CHECK IS GOOD.
